# SDR MK1Y20230503004

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI FACILITIES, SHOP DISCOVERED THE FOLLOVING FINDINGS:   M0547 – AN UNDOCUMENTED DOUBLER REPAIR LOCATED BETWEEN NAC STA 286.55 AND 288.95 AT 6 O'CLOCK. SIZE: 5.6"X3.6".   M0592 – AN UNDOCUMENTED DOUBLER REPAIR LOCATED (TITANIUM FAIRING AREA) BETWEEN NAC STA 288.75 AND 295.25 AT 11 O'CLOCK. SIZE: 6.5"X4.5". APPARENTLY, REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH REF. /A/.
